MathSciNet Relay Station
MathSciNet bibliographic data
MR1829094 35Q60 (28B05 35B05 35L45)
Lannes, David Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum. Adv. Differential Equations 6 (2001), no. 6, 731–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement